# SDR UIEA2021110102313

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 18,713 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Card
- Part number: 285T111515
- Part serial: D01440
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AT AROUND 7000' THEN AGAIN THROUGH 17,000' EICAS MESSAGE R ENG BLEED OFF DISPLAYED. ACCOMPLISHED ASSOCIATED NON-NORMAL.( PERFORMED AIR SUPPLY BITE CHECK IAW FIM 36-20 FT 804. NO FAULTS. SYS TEST OK. ACCOMPLISHED LEAK CHECK & GVI OF BLEED SYS IAW AMM 36-11-00. NO LEAKS OR DEFECTS NOTED PER F/C 36-90-87-42, FOLLOWED FIM 36-10 FT 836. CHECKED CONTINUITY ON PR60V IN OPEN POSITION, FROM PIN 1 TO PIN 2, PER BLOCK 2 OF FIM. PRSOV CHECK OK. NEXT STEP REMOVED AND REPLACED BLEED AIR CONTROL CARD (M860) IAW AMM 36-11-12. RAN ENGINE IAW AMM 72-00-00.CYCLED L & R PACKS ENG BLEED ON/OFF. NO EICAS MSGS NOTED. BLEED PRESSURE REMAINED STABLE. OPS CHECK GOOD. REF LP 1425157 ITEM 01 FOR REPLACEMENT OF BLEED AIR CONTROL CARD (M860) IAW AMM 36-11-12. )
